Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Louisville, KY

May 8, 2009Boyle County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 8, 2009, 7:04 PM EDT for Boyle County, Kentucky. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2009, 7:04 PM EDT (23:04 UTC)
Expired
May 8, 2009, 8:00 PM EDT
In force
56 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Boyle County, KY

The radar

The Louisville radar (KLVX), 107 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 082304
FFWLMK
KYC021-090000-
/O.NEW.KLMK.FF.W.0007.090508T2304Z-090509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOYLE COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 800 PM EDT

* AT 702 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOOD WATERS CONTINUE TO CAUSE PROBLEMS ACROSS THE COUNTY.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PERRYVILLE 
  AND DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHILE LITTLE ADDITIONAL RAINFALL IS EXPECTED THIS EVENING...IT WILL 
TAKE A WHILE FOR FLOOD WATERS TO RECEDE ENOUGH TO ALLOW TRAVEL OVER 
PARTS OF THE COUNTY. FOR THIS REASON...THE WARNING HAS BEEN EXTENDED 
UNTIL 8 PM EDT. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3762 8468 3762 8470 3758 8477 3753 8490
      3753 8500 3755 8500 3755 8505 3768 8503
      3772 8477 3771 8475 3769 8474 3770 8472
      3768 8469 3764 8470 3765 8467

$$
JBS
1 follow-up statement
000 
WGUS73 KLMK 082356
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT FRI MAY 8 2009

KYC021-090005-
/O.EXP.KLMK.FF.W.0007.000000T0000Z-090509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYLE KY-
756 PM EDT FRI MAY 8 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM EDT FOR BOYLE
COUNTY...

WITH LITTLE OR NO ADDITIONAL RAINFALL EXPECTED...ANY PONDED WATER 
THAT REMAINS IN LOW-LAND AREAS SHOULD RECEDE SHORTLY.


LAT...LON 3762 8468 3762 8470 3758 8477 3753 8490
      3753 8500 3755 8500 3755 8505 3768 8503
      3772 8477 3771 8475 3769 8474 3770 8472
      3768 8469 3764 8470 3765 8467

$$
JBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:22 PM EDT, 42 minutes earlier.

Area forecast discussion, May 8, 6:22 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 PM EDT FRI MAY 8 2009

.MESOSCALE UPDATE #2...

SVR WATCH 268 HAS BEEN DROPPED FOR OUR 2 WESTERN MOST TIERS OF
COUNTIES AS SEVERE THREAT IS OVER FOR THIS AREA. WILL CONTINUE TO
MONITOR COMMA HEAD AND THE EASTERN FORECAST AREA FOR REDEVELOP OF
STORMS AND CONTINUED FLOODING.

.MESOSCALE UPDATE #1...

SEVERE THREAT OVERALL SEEMS TO BE DIMINISHING AS MCS IS WEAKENING
AND MOVING EAST.  A FEW SEVERE SECTIONS STILL REMAIN ON THE EASTERN
BORDER OF OUR FORECAST AREA (FA) IN THE RICHMOND AREA.  WILL
CONTINUE TO MONITOR THIS AREA AS WELL AS THE COMMA HEAD OF THE MCS
OVER SOUTHERN INDIANA/NORTH CENTRAL KENTUCKY AT 2120Z. AGAIN THE
MAIN THREAT IS DAMAGING WINDS WITH AN ISLD TORNADO POSSIBLE.

AS FOR WATCHES...WE NOW HAVE A SVR WATCH OVER MOST OF THE FA AS WELL
AS A TOR WATCH FOR 5 COUNTIES NEAR THE CUMBERLAND LAKE AREA. EXPECT
THAT AT LEAST PORTIONS OF THESE WATCHES WILL PROBABLY BE CANCELLED
IN THE NEXT HOUR OR SO BASED ON THE DIMINISHING SEVERE THREAT.

THE OTHER BIG CONCERN WITH THIS SYSTEM IS FLOODING.  SEVERAL FLASH
FLOOD WARNINGS ARE OUT...WITH FLOODING BEING REPORTED OVER SOUTHERN
AND EASTERN KY AS WELL AS THE LOUISVILLE METRO AREA. THE FLOODING
THREAT WILL CONTINUE ESPECIALLY AS THE COMMA HEAD MOVES THROUGH THE
FA. ALSO...THE 18Z NAM INDICATES THE TRAILING PRECIP ON THE BACK
SIDE OF THE MCS MAY TRAIN OVER EXTREME SOUTH CENTRAL KY.  WILL
MONITOR THIS AS CURRENT PRECIP ON BACK SIDE OF MCS LOOKS LIKE IT MAY
PASS TO THE SOUTH OF FA.  EXPECT FLOODING ISSUES TO LAST THROUGH THE
NIGHT.

.SHORT TERM (TONIGHT AND SATURDAY)...

LATE THIS AFTERNOON INTO THE EVENING HOURS...THE MCS CURRENTLY
OVER OUR AREA WILL CONTINUE TO MOVE EAST OVER THE FORECAST AREA
(FA) THROUGH THIS EVENING. THE MAIN THREATS FROM THIS SYSTEM AS IT
STANDS NOW WILL BE DAMAGING WINDS ASSOCIATED WITH THE COMMA HEAD
OF THE MCS...AND FLASH FLOODING/RIVER FLOODING FROM HEAVY RAINS
WITH THIS SYSTEM. WILL CONTINUE TO MONITOR FOR MORE OF A SEVERE
THREAT ALONG THE LEADING EDGE OF MCS ALTHOUGH THE SYSTEM HAS NOT
HAD FAVORABLE EVOLUTION OVER THE LAST HOUR. SEVERE WATCH 268 FOR
SOUTH CENTRAL INDIANA AND CENTRAL KY WILL REMAIN IN EFFECT THROUGH
0Z AS THE SYSTEM PASSES.

AS FOR THE FLOODING THREAT...HAVE EXPANDED THE FLASH FLOOD WATCH
AREA TO INCLUDE THE ENTIRE FA. BASED ON RADAR ESTIMATES UPSTREAM
FROM PAH...1 TO 2 INCHES OF RAIN HAS FALLEN WITH THIS SYSTEM WHICH
WILL BE ENOUGH TO TRIGGER FLASH FLOOD WARNINGS OVER MOST LOCATIONS
IN OUR FA. FLASH FLOOD GUIDANCE IS LOWEST IN SOUTH CENTRAL KY
WHICH HAS HAD THE MOST RAINFALL OVER THE LAST COUPLE OF DAYS.
HOWEVER...OVER NORTH CENTRAL KY AND SOUTHERN INDIANA...FLASH
FLOODING WILL BE POSSIBLE ALSO AS A DOUBLE SHOT OF RAIN FROM THE
LEADING EDGE OF MCS AND COMMA HEAD WILL PASS OVER THIS AREA.

ALTHOUGH THE SEVERE THREAT WILL DIMINISH LATER THIS EVENING AFTER
THE COMMA HEAD PASSES...HEAVY RAINS WILL CONTINUE THROUGH ABOUT
2AM TO 4AM EDT.

TOMORROW PRECIP WILL LIGHTEN IN INTENSITY AND GRADUALLY TAPER OFF
EARLY IN THE DAY.  HIGH TEMPS WILL BE IN THE LOW 70S.

.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...

SATURDAY NIGHT THROUGH TUESDAY...

SATURDAY NIGHT LOOKS TO DRY OUT AS A THE FRONT STALLS OUT OVER
SOUTHERN TN AND NORTHERN NS/AL/GA. A WAVE WILL RIDE ALONG THIS FRONT
SUNDAY AND SUNDAY NIGHT. THOUGH THE MAIN PRECIPITATION ASSOCIATED
WITH THIS WAVE WILL BE SOUTH OF THE FORECAST AREA...MODELS OVER THE
LAST FEW RUNS ARE HINTING AT SHOWERS MAKING IT UP INTO THE SOUTHERN
PART OF THE CWA ON SUNDAY AFTERNOON/EVENING. THIS IS SUPPORTED AS
WELL BY ENSEMBLES. THEREFORE HAVE INSERTED SLIGHT CHANCE POPS FOR
THIS TIME FRAME...MAINLY FOR SOUTH OF THE BLUEGRASS PARKWAY. AFTER
THIS...THE GFS IS HINTING AT SOME PRECIPITATION ON MONDAY AND
TUESDAY. HOWEVER THIS IS NOT SUPPORTED BY THE EUROPEAN OR ENSEMBLES
SO HAVE LEFT THE CURRENTLY DRY FORECAST GOING.

HIGH TEMPERATURES SUNDAY WILL BE IN THE MID TO UPPER 60S AREAWIDE. A
GRADUAL WARMING TREND WILL BE ON TAP MONDAY AND TUESDAY WITH HIGHS
WARMING BACK TO THE LOWER TO MID 70S.

WEDNESDAY THROUGH FRIDAY...

THE MODELS ARE IN GOOD AGREEMENT THAT A SURFACE CYCLONE WILL DEVELOP
OVER CANADA AND SWING A COLD FRONT THROUGH THE FORECAST AREA
WEDNESDAY/THURSDAY TIME FRAME. WITH SOME TIMING DIFFERENCES IN THE
MODELS...HAVE NOT MADE MANY CHANGES TO THE EXTENDED FORECAST. THERE
WILL BE CHANCES FOR SHOWERS AND THUNDERSTORMS FROM WEDNESDAY
AFTERNOON THROUGH FRIDAY. AHEAD OF THIS FRONTAL PASSAGE HIGH
TEMPERATURES WILL CONTINUE TO RISE WITH HIGHS IN THE UPPER 70S AND
LOWS IN THE UPPER 50S TO LOWER 60S.

&&

.AVIATION (18Z TAFS)...

MAIN TAF CONCERN WILL BE AN MCS OVER WESTERN KY/SW INDIANA TO MAKE
IT/S WAY INTO THE TAF SITES HERE THIS AFTERNOON STARTING AROUND 20Z
AT BWG.  HAVE INCLUDED TEMPO GROUPS WITH IFR CONDITIONS FOR ALL TAF
SITES HIGHLIGHTING THE T-STORM THREAT WITH HIGH WINDS BEING OF
GREATEST CONCERN WITH THESE STORMS...ALTHOUGH HAIL AND AN ISLD
TORNADO WILL ALSO BE POSSIBLE. WILL MAKE TAF AMENDS WITH MORE
DETAILED WIND THREAT AS STORMS DRAW NEAR. SOME ISLD T-STORMS MAY
AFFECT THE TAF SITES BEFORE THE MAIN COMPLEX SO HAVE INDICATED THAT
WITH VCTS IN THE TAFS.

OVERNIGHT EXPECT MOSTLY HEAVY RAIN ACROSS THE TAF SITES FROM THE
REMNANTS OF THE MCS AS WELL AS CONTINUED MVFR CIGS. WINDS WILL
SHIFT FROM SSW TO W BY TOMORROW MORNING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ076>079-083-
     084-089>092.

&&

UPDATE.......AML
SHORT TERM...AML
LONG TERM....EES
AVIATION.....AML
Hazardous weather outlook, May 8, 6:14 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT FRI MAY 8 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-092015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
614 PM EDT FRI MAY 8 2009 /514 PM CDT FRI MAY 8 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE AREA THIS
EVENING.  1 TO 2 INCHES OF RAIN HAS FALLEN OVER MUCH OF THE AREA
CAUSING FLOODING PROBLEMS PRIMARILY OVER EAST CENTRAL KENTUCKY AND
THE LOUISVILLE METRO AREA.  DRIVERS SHOULD USE CAUTION TONIGHT
ESPECIALLY AFTER DARK WHEN FLOOD WATERS ARE HARD TO SPOT.

ALTHOUGH THE SEVERE THREAT HAS MOSTLY DIMINISHED...A
STRONG STORM CANNOT BE RULED OUT BEFORE 8 PM EDT...7 PM CDT.  THE
MAIN THREATS FROM ANY STRONG STORMS WOULD BE GUSTY WINDS...BRIEF
HEAVY RAINFALL...AND CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE REGION ON SATURDAY
BRINGING A GOOD CHANCE OF THUNDERSTORMS TO THE AREA EARLY IN
THE DAY.  ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY
RAINS...GUSTY WINDS AND LIGHTNING.

ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT THE AREA ON WEDNESDAY
AND THURSDAY. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF
THUNDERSTORMS TO THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO CALL IN ANY INSTANCES OF STRONG
WINDS...HAIL...OR FLOODING.

AML

In the hours before

Local storm report, May 8, 6:13 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      7 N UPTON               37.57N  85.89W
05/08/2009                   HARDIN             KY   LAW ENFORCEMENT

            WATER COVERED DIXIE HIGHWAY BETWEEN UPTON AND SONORA.

&&

EVENT NUMBER LMK0900431

FOSTER
Local storm report, May 8, 6:16 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     5 ESE MUNFORDVILLE      37.25N  85.82W
05/08/2009                   HART               KY   LAW ENFORCEMENT

            A COUPLE TREES AND POWER LINES WERE DOWNED ALONG
            HIGHWAY 88 NEAR HARDYVILLE.

&&

EVENT NUMBER LMK0900432

FOSTER
Local storm report, May 8, 6:20 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0619 PM     FLASH FLOOD      PERRYVILLE              37.65N  84.95W
05/08/2009                   BOYLE              KY   LAW ENFORCEMENT

            MANY ROADS IN THE CITY ARE IMPASSABLE.

&&

EVENT NUMBER LMK0900433

FOSTER
Local storm report, May 8, 6:33 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     6 ENE LANCASTER         37.65N  84.49W
05/08/2009                   GARRARD            KY   LAW ENFORCEMENT

            BARNS AND HOUSES WERE DAMAGED. TREES AND POWER LINES
            WERE DOWNED NEAR THE INTERSECTION OF KY 1131 AND 1295.

&&

EVENT NUMBER LMK0900434

FOSTER
Local storm report, May 8, 6:38 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     RICHMOND                37.74N  84.29W
05/08/2009                   MADISON            KY   BROADCAST MEDIA

            A RAIL CAR WAS BLOWN OVER.

&&

EVENT NUMBER LMK0900435

FOSTER
Local storm report, May 8, 6:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
657 PM EDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      CAMPBELLSVILLE          37.35N  85.35W
05/08/2009                   TAYLOR             KY   LAW ENFORCEMENT

            THREE PEOPLE WERE RESCUED AFTER A WALKING BRIDGE WAS
            WASHED AWAY. THE EVENT OCCURRED NEAR KY 210 AT THE
            SOCCER FIELD.

&&

EVENT NUMBER LMK0900436

FOSTER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 5:01 AM EDTSevere Thunderstorm WarningLMKEdmonson, Hart44 min
May 8, 5:03 AM EDTSevere Thunderstorm WarningLMKLogan, Simpson42 min
May 8, 1:53 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock22 min
May 8, 2:43 PM EDTFlash Flood WatchLMKAnderson, Bourbon, Breckinridge, Bullitt, Clark, Fayette and 20 more6 hr
May 8, 4:10 PM EDTSevere Thunderstorm WarningLMKAllen, Monroe15 min
May 8, 4:22 PM EDTAreal Flood AdvisoryLMKButler, Grayson, Ohio3 hr
May 8, 4:23 PM EDTTornado WarningLMKAllen, Monroe22 min
May 8, 4:34 PM EDTFlash Flood WarningLMKMarion, Taylor, Washington3 hr
May 8, 4:43 PM EDTAreal Flood AdvisoryLMKGreen, Hardin, Hart, Larue3 hr
May 8, 4:54 PM EDTFlash Flood WarningLMKJefferson3 hr
May 8, 4:55 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison35 min
May 8, 4:57 PM EDTFlash Flood WarningLMKCasey, Garrard, Lincoln3 hr
May 8, 5:01 PM EDTFlash Flood WarningLMKBoyle119 min
May 8, 5:08 PM EDTFlash Flood WarningLMKClark, Madison3 hr
May 8, 5:12 PM EDTTornado WarningLMKMadison18 min
May 8, 5:19 PM EDTSevere Thunderstorm WarningLMKClark15 min
May 8, 6:47 PM EDTAreal Flood AdvisoryLMKOldham58 min
May 8, 7:47 PM EDTRiver Flood WarningLMKOhio50 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.